# SDR USAA2013021900002

- Difficulty date: February 18, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 39,918 hours, 16,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - EXIT MARKERS EMERGENCY LIGHT COVERS AT LEFT & RIGHT OVERWING EXITS & R1 DOOR ARE CRACKED.  REPLACED EXIT MARKERS EMERGENCY LIGHT COVERS AT LEFT & RIGHT OVERWING EXITS & R1 DOOR IAW A319 AMM 33-51-13-000-001-A & 33-51-13-400-001-A.
